# SDR PNSA2016010801

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 47,645 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NOSE GEAR LIGHT DOES NOT ILLUMINATE WHEN GEAR HANDLE IS IN THE DOWN POSITION.  R & R THE LANDING GEAR CONTROL PANEL.  REPLACED DIODE 11DG.
